# SDR ASAA9510039

- Difficulty date: April 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Attach Lugs
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING D-CHECK, CORROSION WAS FOUND ON THE FACES AND IN THE INTERNAL DIAMETER OF THE HORIZONTAL STABILIZER ATTACHMENT LUGS.  REPAIRED PER EA 5510-01029 AND BOEING SB 737-55-1055.  (Z)
